Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Treated with Nidagel for bacterial vaginosis. Having tissue paper like discharge. Home remedies?

hi, i was recently treated with nidagel, for 5 days, bid for bv. after that, i started having tissue paper like discharge . have had this for 2 weeks now. saw the dr, was tested for bv, yeast , chlamydia and gonnorhea....all came back negative. the dr there recommended replens...its not helping. i am not pregnant, am 40 years old, otherwise healthy...what is going on? it is disgusting and embarassing, and i need to get rid of it. i can t get to my dr anytime soon.....any idea of what it could be/home remedies? what is causing it, how long does it usually last, and how do i make it go away?thank you.
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  276
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infertility Specialist 's  Response
Welcome to HCM.
Vaginal discharge can be due to one of the two reasons (apart from infections which is ruled out already): hormonal imbalance OR loss of normal vaginal flora.
For hormonal imbalance you can't take home remedies for cure. For improving vaginal flora you can simply apply vinegar OR V wash lotion locally for 3-4 weeks to get rid of the discharge.
Wish you good health.
Answered: Sat, 4 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor